# SDR FDEA201903130586

- Difficulty date: March 13, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 41,293 hours, 16,456 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: A2519903
- Part serial: M412
- Condition: Inoperative
- Location: Landing Gear
- Part time: 69 hours, 43 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION GEAR DID NOT COME DOWN RECYCLEED GEAR 3 REDS PROC "MAIN GEAR EXT"ACCOMPLISHED PER QRH. POS DET 1& 2. GOT TOWED TO RAMP. HYD SYST NORMAL IN FLIGHT AFTER BLOCK IN GREEN SYST OFF SCALE HIGH. RESET MANUAL GEAR EXTENSION TO NORMAL POSITION IAW AMM 32-33-00-00-0 AND HYD QTY RETURMED TO NORMAL AFTER CLOSING LANDING GEAR DOORS IAW AMM 32-33-00-00-0. RELEASED FOR SERVICE PER MEL : 32-30-01-B  "MEL 32-30-01-B: LANDING GEAR RETRACTION SYSTEM -  INOP. MAX SPEED 255 KIAS / 0.65 M. DO NOT USE FMS PROFILE MODE." NO OVIOUS FAULT FOUND, TRANSFER TO MEL 32-30-01-B, AS REQUESTED BY MOCC, A/C OK FOR SERVICE. REMOVED AND REPLACED 3GA LANDING GEAR SELECTOR VALVE REF AMM 32-31-12-04, LEAK CHECK GOOD. PERFORMED OPS CHECK REF AMM 32-31-12-6 AND NORMAL EXTENSION/RETRACTION TEST REF AMM 32-31-00-05. PERFORMED OPS CHECKS OF LANDING GEAR NORMAL CONTROL MICROSWITCH (GEAR HANDLE) REF 32-31-11-04 AND ALL CHECKS GOOD. P/N OF NEW SELECTOR VALVE- A25199-0-3, S/N H0232 P/N OF OLD SELECTOR                    VALVE- A25199-0-3, S/N M412.
